# SDR FDEA201003090703

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 9071M77G13
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENG RT THRUST REVERSER COWL FWD HINGE PANEL IS GOUGED AND LOOSE.  THRUST REVERSER FWD HINGE PANEL 50 PERCENT MATERIAL LOSS; FOUND TO BE OUT OF LIMITS IAW EM 78-32-12, PG 2.  R & R DAMAGED SKIN IAW SRM 51-10-00, VOL II; SRM 51-21-00, VOL II; SRM 51-21-01, VOL II AND SRM 51-31-01, VOL II.  REMOVED AND REINSTALLED DOOR ASSY IAW SPM 70-51-00.
